# SDR 20001218SH019

- Difficulty date: December 1, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N61CP
- Make and model: Skrsky S76B
- Aircraft serial: 760427
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Blower
- Part number: 7630807952105
- Part serial: 71385
- Condition: Intermittent
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HELICOPTER GROUND RUN, MECHANIC WAS MOVING AND SHAKING THE WIRE BUNDLE LEADING FROM THE HELICOPTER MAIN GEARBOX NR SENSOR ROUTED ALONG LEFT SIDE OF NR 1 ENG OIL COOLER BLOWER BASE, TRYING TO STIMULATE COCKPITS INTERMITTENT INDICATION.  ENGINES OIL COOLER BLOWERS ARE ACTIVE WHEN MAIN ROTORS ARE TURNING.   MECHANIC LOST THE TIPS OF TWO FINGERS OF LEFT HAND BY RUNNING HIS HAND PAST BASE OF ENG OIL COOLER BLOWER CONTACTING THE AIR INLET IMPELLER.
